# SDR CKSA98042

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION ON INTERCOSTAL WEB AFT OF BS 1700 AT S-30L.  CORROSION OUT OF LIMITS IAW B747 SRM 53-10-1.  INSTALLED REPAIR IAW B747 SRM 51-40-2.  CORROSION TASK CARD NUMBER C53-110-01 PART 3 OF 5.  NON-ROUTINE TASK CARD NUMBER 12579.
